It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board

  • Horrible Suboxone Withdrawals....



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 06-26-2010, 04:39 PM   #1
    schao
    Senior Veteran
    (female)
     
    Join Date: Jan 2005
    Location: Phoenix, AZ
    Posts: 674
    schao HB User
    Horrible Suboxone Withdrawals....

    Hi everyone....

    I am 2 weeks off of Suboxone and am still having horrid withdrawals. Panic attacks all day, anxiety, nausea, pain, restless legs, etc.
    So, this is probably a stupid question, but if I went back on a small amount to give me some relief for a short time..would that start my withdrawals start from the beginning all over again? I probably won't do that, I'm just soo tired of suffering.
    Or, does anyone have any advice or tips how to put up with these withdrawals?

    Thanks so much,
    schao

    Last edited by schao; 06-28-2010 at 10:41 AM. Reason: Added words

     
    Sponsors Lightbulb
       
    Old 06-27-2010, 11:29 AM   #2
    schao
    Senior Veteran
    (female)
     
    Join Date: Jan 2005
    Location: Phoenix, AZ
    Posts: 674
    schao HB User
    Re: Horrible Suboxone Withdrawals....

    Anyone? Please help.

     
    Old 06-27-2010, 01:16 PM   #3
    Wendy88
    Veteran
    (female)
     
    Wendy88's Avatar
     
    Join Date: Jul 2005
    Location: USA
    Posts: 493
    Wendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB User
    Re: Horrible Suboxone Withdrawals....

    hi! i just wanted to post to you... i think a lot of people will probably post by morning... if they arent on now.
    i havent taken sub... so i cant give you advice there. i recently stopped percocet/ roxi and so i guess i can relate to the insanity of coming off stuff like that. its sure sux.
    while you wait for someone who is more versed in suboxone, maybe do a search with that key word and see what you find? read other peoples experiences on it?
    I've heard it's VERY hard to come off of.

    if your symptoms are like coming off pills, which it sounds like... can you try taking some of the things that are posted on the sticky (at the top of the site) to help?
    I took immodium like they were tic tacs (4 to 6 pills at a time), pepto... for sleep/legs benedryl or meletonin... OR (since i have a script for muscle relaxors, soma at night for restless legs).... but on the list i mentioned there is another product some say works for the legs. maybe u can try tylenol PM or Nyquil?
    Also- even though u feel awful, if you can do anything physical, if seriously will help the anxiety... go for a walk/ run.... the gym... or if that's too much, straighten up the house. it's medically proven that getting your heart rate up does help with anxiety.
    a also went easy on myself on my days off... watched my favorite shows, curled up on the couch... had my fav. food that i could stomach. Treat your body well... and your mind, it's going through a lot... but give it a chance to get to the other side. it really will make it there. it's just super hard to wait it out. hang in there if you can!!!! it will go away!

     
    Old 06-28-2010, 10:45 AM   #4
    schao
    Senior Veteran
    (female)
     
    Join Date: Jan 2005
    Location: Phoenix, AZ
    Posts: 674
    schao HB User
    Re: Horrible Suboxone Withdrawals....

    Thanks Wendy for your reply. Yea, I'm doing other things to help the withdrawals. Trying to exercise at least a little bit and we have a sauna at home as well so that helps a bit.
    I was also reading other posts on the board..and one said about taking neurontin to help withdrawals..I have that at home..my doctor just prescribed it to me to see if it will help with my pain.

    I just feel like there is no end to this misery. I know there is, but I just don't see it yet.

    Sherrie

     
    Old 06-29-2010, 06:13 AM   #5
    emsmom
    Senior Veteran
    (female)
     
    emsmom's Avatar
     
    Join Date: Aug 2007
    Location: NC
    Posts: 838
    emsmom HB User
    Re: Horrible Suboxone Withdrawals....

    Schao,

    You can take a sliver of Sub (use a razor and cut off 1/4 of a 2mg pill). That will help your withdrawals and not put you back on the Sub completely. If you can handle it, only do this every two to three days.

    Suboxone is a very hard drug to get off of. You have to wean down to a little sliver in order to not have withdrawals.

    Wendy made some great suggestions. I completely agree with her regarding getting out and keeping busy.

    I hope this helps.

    emsmom

    Last edited by emsmom; 06-29-2010 at 06:17 AM.

     
    Old 06-30-2010, 08:41 PM   #6
    Wendy88
    Veteran
    (female)
     
    Wendy88's Avatar
     
    Join Date: Jul 2005
    Location: USA
    Posts: 493
    Wendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB User
    Re: Horrible Suboxone Withdrawals....

    hi schao!
    how are you doing today?
    i havent taken neurontin for w/ds (although yes someone on the board said that it does help)... but i have taken it on and off for nerve pain and it really did help. so, if you have that from your doctor and are going to take it anyway for pain, maybe you will get an added benefit!

    i know about feeling like it wont end. it really is awful. but im sure if you taper like what emsmom said and try and incorporate some of the other stuff in there, you will eventually feel better. it's just very frustrating... being THAT uncomfortable... keep posting. it does help. sometimes i would just post to clear my head... not even necessarily looking for a response. but doing that sometimes helped make me responsible for my actions or more like what i wanted to be my actions! know what i mean?
    and a sauna has got to be great! sweating out all the bad stuff! that has to be good! just make sure to drink lots of water... keep washing out your system!

    sending good vibes your way!
    wendy

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Suboxone: will it make withdwawals easier? How easy? thatmonk Addiction & Recovery 17 11-03-2010 04:37 AM
    Why Suboxone??? wheninrome1313 Addiction & Recovery 8 10-22-2007 07:39 AM
    Suboxone...I need "success stories" including tapering off Giants20 Addiction & Recovery 37 09-23-2007 03:35 PM
    Methadone detox to Suboxone TootsieRoll32 Addiction & Recovery 8 02-11-2007 01:38 AM
    help...my dr wants me 2 take suboxone for back pain! lisamariaweiss Pain Management 14 12-30-2005 10:52 AM
    Question re: sub -- this is horrible!!! togomo Addiction & Recovery 5 07-17-2005 11:00 AM
    Day 9 off Suboxone fisherpard Addiction & Recovery 19 08-29-2004 12:25 PM
    From Valium Detox to Suboxone Detox Murphy555 Addiction & Recovery 14 05-08-2004 08:18 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is On
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:55 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!